RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1976, Volume 12, Issue 4, Pages 46–54 (Mi ppi1709)  

Coding Theory

On Bounds on the Number of Code Words in Binary Arithmetic Codes

G. A. Kabatiansky


Abstract: Improvements are obtained for the asymptotic bounds for binary arithmetic codes (analogous to the Hamming and Gilbert bounds). It is shown that there exist many different classes of $AN$-codes on which the limit of “exhaustion” (Gilbert bound) is achieved for arithmetic codes. A similar result is obtained for additive truncated cyclic codes.

Full text: PDF file (1462 kB)

English version:
Problems of Information Transmission, 1976, 12:4, 277–283

Bibliographic databases:

UDC: 621.391.15:519.14
Received: 30.01.1975

Citation: G. A. Kabatiansky, “On Bounds on the Number of Code Words in Binary Arithmetic Codes”, Probl. Peredachi Inf., 12:4 (1976), 46–54; Problems Inform. Transmission, 12:4 (1976), 277–283

Citation in format AMSBIB
\Bibitem{Kab76}
\by G.~A.~Kabatiansky
\paper On Bounds on the Number of Code Words in Binary Arithmetic Codes
\jour Probl. Peredachi Inf.
\yr 1976
\vol 12
\issue 4
\pages 46--54
\mathnet{http://mi.mathnet.ru/ppi1709}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=497299}
\zmath{https://zbmath.org/?q=an:0355.94018}
\transl
\jour Problems Inform. Transmission
\yr 1976
\vol 12
\issue 4
\pages 277--283


Linking options:
  • http://mi.mathnet.ru/eng/ppi1709
  • http://mi.mathnet.ru/eng/ppi/v12/i4/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:149
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020